# SDR SWIA202266784

- Difficulty date: September 21, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 40,155 hours, 36,528 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WINDSHIELD POST - LOWER LEFT MOUNT BRACKET IS CRACKED. (MARKED)     (C-CHECK RO 11/8/2022)    REMOVED AND  INSTALLED NEW CENTER WINDSHIELD POST LOWER LEFT MOUNT BRACKET REF CRJ200 SRM51-42-21 AND DWG NO. 601R33007 REV -U COMPLIED WITH 51-900-1003-SKY
